MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703080
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of sleeve detached.Block h11: the returned sensor wire was analyzed, and during the inspection, it was noted that the polytetrafluoroethylene (ptfe) had peeled at the distal section of the device.Furthermore, the sleeve had detached from the wire, which did not confirm the reported event since the tip showed no damage.Based on the investigation, it can be concluded that observed issues were probably caused by operational factors such as excessive force applied to remove the wire likely led to the sleeve detachment and ptfe peeled.Based on the analysis results regarding the observed detached sleeve, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that during the procedure, the tip part got separated when it was inserted into the endoscope.The procedure was completed with another of the same device and there were no known patient complications.The analysis of the returned device identified sleeve detachment.
 
Event or Problem Description
It was reported that during the transurethral lithotripsy procedure, the tip part got separated when it was inserted into the endoscope.The procedure was completed with another of the same device and there were no known patient complications.The analysis of the returned device identified sleeve detachment.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of sleeve detached.Block h11: the returned sensor wire was analyzed, and during the inspection, it was noted that the polytetrafluoroethylene (ptfe) had peeled at the distal section of the device.Furthermore, the sleeve had detached from the wire, which did not confirm the reported event since the tip showed no damage.Based on the investigation, it can be concluded that observed issues were probably caused by operational factors such as excessive force applied to remove the wire likely led to the sleeve detachment and ptfe peeled.Based on the analysis results regarding the observed detached sleeve, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.Correction to field b5 (describe event or problem).

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23375622
Report Number2124215-2025-75924
Device Sequence Number8870134
Product Code EZB
UDI-Device Identifier08714729376361
UDI-Public(01)08714729376361(17)270927(10)34946621
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703080
Device Catalogue NumberM0066703080
Device Lot Number0034946621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/18/2025
05/08/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/15/2025
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown